# SDR 97ZZZX1742

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC60411K
- Condition: Debonded
- Location: Wing Rt Otbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RT OTBD AILERON DISBONDED FROM INTERNAL DOUBLER.  REPLACED BOTH LOWER SKINS.
